Menu
Cart 0
Lemsip Max Cold & Flu Hot Drink with Decongestant Blackcurrant Flavour 10 Sachets

Lemsip Max Cold & Flu Hot Drink with Decongestant Blackcurrant Flavour 10 Sachets

  • $1099
  • Save $3


Use this Lemsip for temporary relief of:
• Headache & fever
• Blocked or runny nose
• Sore throat
• Body aches & pains
• Non-drowsy
Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg
How much to take:
Adults and children over 12 years: 1 Sachet
Do not use more than 1 sachet per dose.
Do not give to children 12 years and under.
Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).
Keep to the recommended dose:
Adults: do not use for more than a few days, unless advised by a doctor.
Adolescents & children over 12 years: do not use for more than 48 hours, unless advised by a doctor.

CPP


We Also Recommend